Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Characterization of realcompactness and hereditary realcompactness in the class of normal nodec (submaximal) spaces

Tom 144 / 2016

Mehrdad Karavan Colloquium Mathematicum 144 (2016), 73-76 MSC: Primary 54A25, 03E55; Secondary 54B05. DOI: 10.4064/cm6301-9-2015 Opublikowany online: 22 February 2016

Streszczenie

Is it true in ZFC that every normal submaximal space of non-measurable cardinality is hereditarily realcompact? This question (posed by O. T. Alas et al. (2002)) is given a complete affirmative answer, for a wider class of spaces. In fact, this answer is a part of a bi-conditional statement: A normal nodec space $X$ is hereditarily realcompact if and only if it is realcompact if and only if every closed discrete (or nowhere dense) subset of $X$ has non-measurable cardinality.

Autorzy

  • Mehrdad KaravanDepartment of Mathematics
    Persian Gulf University
    Mahini St.
    Bushehr, Iran
    and
    Bushehr House of Mathematics
    Farhang St.
    Bushehr, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek